# SDR MWEA011360

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912528501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD JAMB PAN HAS AREAS OF LIGHT CORROSION BETWEEN LONGERON 25 THROUGH LONGERON 26 RIGHT. FABRICATED AND INSTALLED REPLACEMENT SECTION OF PAN, DOUBLERS, AND SHIM.
